# SDR AALA202211016209

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 81,901 hours, 10,622 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FLIGHT CREW REST DOOR IS DIFFICULT TO OPEN. TIGHTENED FLIGHT DECK CREW REST RIGHT SIDE FLOOR PLATE / STOP.
